Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 15, NWS Tulsa, OK

January 7, 20085 counties in Oklahoma

NWS Tulsa, OK issued this tornado warning at Jan 7, 2008, 9:40 PM CST for 5 counties in Oklahoma. It was in force for 65 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2008, 9:40 PM CST (03:40 UTC)
Expired
Jan 7, 2008, 10:45 PM CST
In force
65 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 9:42 PM CSTHAIL 0.884 W Hitchita, OK
Jan 7, 9:46 PM CSTTSTM WND DMG4 W Muskogee, OKPOWER POLE BLOWN DOWN
Jan 7, 9:46 PM CSTHAIL 0.75Tullahassee, OK
Jan 7, 9:55 PM CSTHAIL 0.753 W Okay, OK
Jan 7, 10:00 PM CSTTSTM WND DMG2 Se Morris, OKSIX POWER POLES BLOWN DOWN. ALSO FUNNEL CLOUD SEEN TWICE ABOUT 4 MILES EAST SOUTHEAST OF MORRIS AROUND 945 PM.
Jan 7, 10:00 PM CSTTSTM WND DMG8 W Hulbert, OKA FEW LARGE TREES DOWN IN SEQUOYAH STATE PARK
Jan 7, 10:10 PM CSTTSTM WND GST 658 E Jamesville, OKESTIMATE WAS 60 TO 70. HALF INCH HAIL...BLOWING SIDEWAYS. ...THIS WAS IN TAFT OKLAHOMA...NOT THE TAFT IN FRANKLIN COUNTY ARKANSAS.
Jan 7, 10:10 PM CSTTSTM WND GST 658 W Muskogee, OKALSO 0.5 INCH HAIL
Jan 7, 10:12 PM CSTTSTM WND GST 65Hulbert, OKSOME POWER OUTAGES.
Jan 7, 10:15 PM CSTHAIL 0.75Hulbert, OK
Jan 7, 10:45 PM CSTHAIL 0.754 Se Peggs, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr
Jan 7, 8:55 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KTSA 080341
TORTSA
OKC021-091-101-111-145-080445-
/O.NEW.KTSA.TO.W.0015.080108T0340Z-080108T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
940 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1045 PM CST

* AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR            
  HOFFMAN...MOVING NORTHEAST AT 55 MPH.  A SECOND POTENTIALLY TORNADIC
  STORM WAS LOCATED 3 SOUTH OF PORTER...MOVING NORTHEAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MORRIS...  
COUNCIL HILL...BOYNTON...HASKELL...STONEBLUFF...TAFT...COWETA...  
PORTER...MUSKOGEE...TULLAHASSEE...OKAY...FORT GIBSON...WAGONER...  
HULBERT AND PEGGS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 244 AND 252.

IF YOU ARE NEAR THE PATH OF THESE STORMS...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3594 9495 3540 9584 3546 9598 3608 9564
      3609 9517 3608 9512 3610 9510 3614 9498
TIME...MOT...LOC 0340Z 225DEG 49KT 3552 9581

$$
1 follow-up statement
000 
WWUS54 KTSA 080352
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
951 PM CST MON JAN 7 2008

OKC021-091-101-111-145-080445-
/O.CON.KTSA.TO.W.0015.000000T0000Z-080108T0445Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MCINTOSH OK-
951 PM CST MON JAN 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR NORTHERN
MCINTOSH...NORTHWESTERN CHEROKEE...WAGONER...NORTHWESTERN MUSKOGEE
AND EASTERN OKMULGEE COUNTIES...

AT 946 PM CST...WEATHER SERVICE RADAR CONTINUED TO INDICATE A 
POTENTIALLY TORNADIC THUNDERSTORMS WITH STRONG LOW LEVEL ROTATION. 
THESE STORMS WERE LOCATED NEAR 4 MILES NORTHEAST OF HITCHITA AND 
NEAR PORTER...MOVING NORTHEAST AT 40 MPH. THE STORM NEAR HITHCITA IS
ESPECIALLY DANGEROUS...AN A TORNADO IS LIKELLY OCCURRING.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COUNCIL HILL...
BOYNTON...TAFT...WAGONER...WAINWRIGHT...SUMMIT...TULLAHASSEE...
MUSKOGEE...FORT GIBSON...OKAY...PEGGS...LOST CITY AND HULBERT.

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS - TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE

LAT...LON 3594 9495 3540 9584 3546 9598 3608 9564
      3609 9517 3608 9512 3610 9510 3614 9498
TIME...MOT...LOC 0351Z 225DEG 37KT 3560 9571 3592 9543

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jan 7, 9:05 PM CST, 35 minutes earlier.

Area forecast discussion, Jan 7, 9:05 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
905 PM CST MON JAN 7 2008

.DISCUSSION...

THIS UPDATE REFLECTS RAISING POPS OVERNIGHT ACROSS WESTERN ZONES AND
TO REPLACE TORNADO WATCH 3 THAT EXPIRES AT 04Z WITH SEVERE
THUNDERSTORM WATCH 7 THAT RUNS UNTIL 11Z. TORNADO WATCH 5 CONTINUES
UNCHANGED UNTIL 11Z AS WELL. ADDITIONAL RAIN AND THUNDER CLOSELY
ASSOCIATED WITH THE UPPER SYSTEM AND COLD FRONT HAS INCREASED IN
AREAL COVERAGE ACROSS CENTRAL AND WESTERN SECTIONS OF OKLAHOMA.
ELSEWHERE ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...PERSISTENT LINE OF TRAINING CELLS HAS LIFTED NORTH A
BIT OVER THE LAST HOUR OR SO. HAVE OPTED NOT TO SPLIT HAIRS OVER
THE TWO AREA OF PRECIP FOR AFTER 6Z.. EXCEPT WILL GO WITH LIKELY
INSTEAD OF CATEGORICAL OVER SE OK AND WC AR. TEMPERATURES LEFT
PRETTY MUCH AS THEY ARE(FOR NOW).

UPDATED ZFP/PFM/AFM OUT SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
Hazardous weather outlook, Jan 7, 8:40 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST MON JAN 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CST MON JAN 7 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

	AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA...NORTHWEST AND
        WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
        NORTHWEST AND WEST CENTRAL ARKANSAS.

FLASH FLOODING.
        RISK...ELEVATED.
	AREA...PARTS OF EASTERN OKLAHOMA AND PARTS NORTHWEST
               ARKANSAS.
        ONSET...TONIGHT

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE UPPER SYSTEM HAS
MOVED CLOSER THE REGION...AND SURFACE WINDS HAVE BACKED THIS EVENING
IN RESPONSE TO THE APPROACHING UPPER SYSTEM AND DEVELOPING SURFACE
LOW ACROSS THE TEXAS PANHANDLE. AS A RESULT...FAST MOVING...ROTATING
SUPERCELLS HAVE CONTINUED TO TRAIN WITHIN THE INSTABILITY/MOIST
AXIS. THE INSTABILITY AXIS WILL EVENTUALLY GET PUSHED EAST LATER
TONIGHT AS THE UPPER SYSTEM MOVES ACROSS THE SOUTHERN PLAINS...WHICH
WILL PUSH A SURFACE COLD FRONT INTO NORTHEAST OKLAHOMA FROM THE
NORTHWEST. ADDITIONALLY...FLASH FLOODING FROM THESE TRAINING CELLS
OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS A
POSSIBILITY THIS EVENING AND OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. STORM MOTIONS WILL LIKELY BE TOO FAST TO
TRACK INDIVIDUALLY...THEREFORE CONSTRUCT YOUR SPOTTER PLACEMENT
ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL DEVELOP ON TUESDAY IN
WAKE OF THE DEPARTING STORM SYSTEM...WITH GUSTS OF
25 TO 35 MPH BEING COMMON.  A MORE TRANQUIL WEATHER
PATTERN IS EXPECTED FOR THE REMAINDER OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jan 7, 8:18 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             1 S SILOAM SPRINGS      36.17N 94.54W
01/07/2008  E1.00 INCH       BENTON             AR   EMERGENCY MNGR

&&

SFP
Local storm report, Jan 7, 8:20 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          HIWASSE                 36.43N 94.33W
01/07/2008                   BENTON             AR   EMERGENCY MNGR

&&

SFP
Local storm report, Jan 7, 8:29 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             HIWASSE                 36.43N 94.33W
01/07/2008  E0.75 INCH       BENTON             AR   AMATEUR RADIO

0815 PM     HAIL             BELLA VISTA             36.43N 94.23W
01/07/2008  E1.75 INCH       BENTON             AR   AMATEUR RADIO

&&

SAA
Local storm report, Jan 7, 8:58 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     WELEETKA                35.34N 96.14W
01/07/2008  E60.00 MPH       OKFUSKEE           OK   LAW ENFORCEMENT

0841 PM     HAIL             WELEETKA                35.34N 96.14W
01/07/2008  E1.00 INCH       OKFUSKEE           OK   LAW ENFORCEMENT

&&

SAA
Local storm report, Jan 7, 9:02 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TORNADO          BENTONVILLE             36.37N 94.21W
01/07/2008                   BENTON             AR   EMERGENCY MNGR

            REPORTED NEAR RAINBOW CURVE

&&

SFP
Local storm report, Jan 7, 9:31 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             TAHLEQUAH               35.92N 94.97W
01/07/2008  E2.00 INCH       CHEROKEE           OK   PUBLIC

0840 PM     HAIL             2 S PEGGS               36.05N 95.10W
01/07/2008  E0.88 INCH       CHEROKEE           OK   FIRE DEPT/RESCUE

0850 PM     FLASH FLOOD      4 SE PEGGS              36.04N 95.05W
01/07/2008                   CHEROKEE           OK   FIRE DEPT/RESCUE

            WATER RISING OVER COUNTY ROADS SOUTH AND EAST OF PEGGS

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:31 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee59 min
Jan 7, 6:38 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee67 min
Jan 7, 6:57 PM CSTTornado WarningTSACherokee33 min
Jan 7, 7:03 PM CSTTornado WarningTSACherokee, Muskogee42 min
Jan 7, 7:06 PM CSTTornado WarningTSAAdair, Delaware24 min
Jan 7, 7:11 PM CSTTornado WarningTSAMcIntosh, Muskogee34 min
Jan 7, 7:22 PM CSTTornado WarningTSAMcIntosh, Muskogee41 min
Jan 7, 7:28 PM CSTTornado WarningTSAAdair, Delaware32 min
Jan 7, 7:35 PM CSTTornado WarningTSAAdair, Cherokee55 min
Jan 7, 7:40 PM CSTTornado WarningTSACherokee, Muskogee50 min
Jan 7, 7:58 PM CSTTornado WarningTSACherokee31 min
Jan 7, 7:59 PM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner61 min
Jan 7, 8:08 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more67 min
Jan 7, 8:09 PM CSTTornado WarningTSAAdair, Delaware66 min
Jan 7, 8:17 PM CSTTornado WarningTSACherokee, Muskogee, Wagoner43 min
Jan 7, 8:24 PM CSTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner4 hr
Jan 7, 8:54 PM CSTTornado WarningTSAAdair, Cherokee, Delaware66 min
Jan 7, 9:00 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 5 more60 min
Jan 7, 9:54 PM CSTFlash Flood WarningTSAOkfuskee, Okmulgee3 hr
Jan 7, 9:57 PM CSTTornado WarningTSAAdair, Cherokee, Delaware63 min
Jan 7, 9:58 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee62 min
Jan 7, 10:07 PM CSTSpecial Weather StatementTSAOsage, Pawnee53 min
Jan 7, 10:45 PM CSTTornado WarningTSAAdair, Cherokee, Delaware60 min
Jan 7, 10:58 PM CSTSevere Thunderstorm WarningTSAMuskogee, Okmulgee38 min
Jan 7, 11:11 PM CSTTornado WarningTSAMuskogee, Okmulgee34 min
Jan 7, 11:20 PM CSTTornado WarningTSAMayes, Rogers, Wagoner55 min
Jan 7, 11:59 PM CSTTornado WarningTSACherokee, Delaware, Mayes, Wagoner61 min
Jan 8, 12:15 AM CSTSpecial Weather StatementTSACraig, Creek, Mayes, Nowata, Okmulgee, Rogers and 3 more30 min
Jan 8, 12:59 AM CSTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more61 min
Jan 8, 1:15 AM CSTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa60 min
Jan 8, 1:40 AM CSTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner50 min
Jan 8, 2:11 AM CSTFlash Flood WarningTSACherokee, Delaware3 hr
Jan 8, 2:31 AM CSTSpecial Weather StatementTSAAdair, Cherokee, Muskogee29 min
Jan 8, 2:58 AM CSTSpecial Weather StatementTSAAdair32 min

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.